I have noticed these itchy, bumpy, rash-like patches on my hands and fingers lately. Am I having an allergic reaction to a medication? or is it maybe a hand soap? Should I be worried?
what is the medication you are taking?
Another possibility is a nickel allergy. Do you work with money, particularly change. Nickel is in change and it will break your hands out. Try an over the counter cortisone cream and wearing some non latex gloves while you work and handle change and see if it doesn't clear up. Some jewelry has it in their too. And it produces a rash and small blisters and they itch. Patti
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Updated 1 Mar 2013 • 3 answers
Updated 14 Mar 2018 • 21 answers
Updated 23 Jun 2015 • 2 answers
Updated 9 Aug 2018 • 1 answer
My mum has had an allergic reaction of a rash similar to hives and extremely itchy.from aripiprazole
Updated 1 Oct 2018 • 2 answers